MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS PHOENIX; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS PHOENIX; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 401261
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon visual inspection of the received complaint device, a kink was identified 4.5 cm from the distal tip of the device.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.Therefore, the most likely root cause is a bend distal to the transition point as a result of mishandling, including shipping and storage conditions, subsequent to distribution from stryker.The instructions for use (ifu) state: do not introduce the tip folded into the guiding sheath.Do not exert excessive pressure during placement of catheter if unknown resistance is encountered.Do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.Avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.Do not alter this device.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that the jsn electrophysiology catheter is faulty.The complainant is unaware of any patient injury, medical intervention, or extended procedure time.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS PHOENIX
10232 s. 51st st.
phoenix AZ 85044
MDR Report Key8700415
Report Number0002090040-2019-00018
Device Sequence Number1935779
Product Code NLH
UDI-Device Identifier00885825005894
UDI-Public00885825005894
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K030026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2021
Device Model Number401261
Device Catalogue Number401261RR
Device Lot Number3799744
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2019
Initial Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1